Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Initial and follow-up information has been received from a Nurse Practitioner (N.P.) concerning a 16 year old female patient with Attention Deficit Hyperactivity Disorder (ADHD) who on 29-MAR-2007 was vaccinated with a first dose of Gardasil. The patient was upset and crying prior to the first injection, because of fear of vaccination. The patient said that when the injection was administered it felt as if they were injecting fire into her arm. The injection site immediately developed an erythematous raised area about 3 inches in diameter. The raised area was red and warm to touch. The patient''s mother reported that there was a red area on the chest wall in addition to the reaction at the injection site. The nurse practitioner did not see the chest wall reaction. The patient was kept in the office and was given Benadryl 50 mg and ice was applied to the injection site. On 29-MAR-2007 the reaction subsided and the patient recovered. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166